# SDR IXXA07SMN139S

- Difficulty date: April 21, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misrepaired
- Location: Bs 445 L27r
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT STATION 445, LONGERON 27.5 RIGHT.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN, EXTERNAL DOUBLER AND INTERNAL DOUBLER, CLEANED TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-1 FIGURE 7 SHEET 1 AND 3, DC8 SRM 51-1-21 AND 51-1-20D,DC8 SRM 53-4-1 FIGURE 1 ITEM "B" AND DC8 SRM 51-9-0 FIGURE 68A, DC8 SRM 51-1-8B, AND DC8 SRM 51-1-11.
